# SDR AWXA9900457

- Difficulty date: December 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1009
- Condition: Cracked
- Location: Bs600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FS 600 BETWEEN STR 24L AND 26L FRAME IS CRACKED IN UPPER FLANGE.  REMOVED DAMAGED SECTION OF FRAME BS 600 BETWEEN 24L-26L.  FABRICATED AND INSTALLED REPLACEMENT FRAME SECTION AND SPLICE CHANNEL IAW 53-00-07 FIG 201.
